Some Topological and Geometrical Properties of a New Difference Sequence Space
Serkan Demiriz and
Celal Çakan
Abstract and Applied Analysis, 2011, vol. 2011, 1-14
Abstract:
We introduce the new difference sequence space ð ‘Ž ð ‘Ÿ ð ‘ ( Δ ) . Further, it is proved that the space ð ‘Ž ð ‘Ÿ ð ‘ ( Δ ) is the BK-space including the space ð ‘ ð ‘£ ð ‘ , which is the space of sequences of pbounded variation. We also show that the spaces ð ‘Ž ð ‘Ÿ ð ‘ ( Δ ) , and â„“ ð ‘ are linearly isomorphic for 1 ≤ ð ‘ < ∞ . Furthermore, the basis and the ð ›¼ - , ð ›½ - and ð ›¾ - duals of the space ð ‘Ž ð ‘Ÿ ð ‘ ( Δ ) are determined. We devote the final section of the paper to examine some geometric properties of the space ð ‘Ž ð ‘Ÿ ð ‘ ( Δ ) .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/213878.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/213878.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:213878
DOI: 10.1155/2011/213878
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().